Alert archive / Missouri / Tornado Warnings in 2014

Tornado Warning 10, NWS Kansas City, MO

May 10, 2014Clay County, Jackson County, Ray County, Missouri

NWS Kansas City, MO issued this tornado warning at May 10, 2014, 5:15 PM CDT for Clay County, Jackson County, Ray County, Missouri. It was in force for 30 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2014, 5:15 PM CDT (22:15 UTC)
Expired
May 10, 2014, 5:45 PM CDT
In force
30 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

Counties Clay County, MO, Jackson County, MO, Ray County, MO

The radar

The Pleasant Hill radar (KEAX), 47 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 5:16 PM CDTTORNADO2 N Sibley, MOCONFIRMED ON LOCAL TELEVISION FOOTAGE
May 10, 5:16 PM CDTTORNADO2 N Sibley, MOCONFIRMED ON LOCAL TELEVISION FOOTAGE
May 10, 5:31 PM CDTTORNADOOrrick, MOTORNADO DAMAGE REPORTED. ACCESS TO ORRICK IS BLOCKED.
May 10, 5:32 PM CDTTORNADO1 W Orrick, MOTORNADO STILL ONGOING VIA BROADCAST MEDIA HELICOPTER VIDEO FOOTAGE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 2:26 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 10.3 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2014-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2014-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 184 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1969 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
184 m²/s²
0-3 km storm-relative helicity
179 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

277 
WFUS53 KEAX 102215
TOREAX
MOC047-095-177-102245-
/O.NEW.KEAX.TO.W.0010.140510T2215Z-140510T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
515 PM CDT SAT MAY 10 2014

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* TORNADO WARNING FOR...
  EAST CENTRAL CLAY COUNTY IN WEST CENTRAL MISSOURI...
  NORTHEASTERN JACKSON COUNTY IN WEST CENTRAL MISSOURI...
  SOUTHWESTERN RAY COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 545 PM CDT

* AT 510 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR MISSOURI CITY...AND MOVING EAST AT 25 MPH.

  HAZARD...TORNADO AND GOLF BALL SIZE HAIL.

  SOURCE...RADAR INDICATED ROTATION.

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
           TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
           LIKELY.

* LOCATIONS IMPACTED INCLUDE...
  SIBLEY...ORRICK...FLEMING AND CAMDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3927 9429 3930 9399 3920 9399 3919 9403
      3918 9404 3916 9402 3915 9403 3920 9430
TIME...MOT...LOC 2215Z 270DEG 23KT 3922 9422

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

CDB
3 follow-up statements
756 
WWUS53 KEAX 102226
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
526 PM CDT SAT MAY 10 2014

MOC047-095-102236-
/O.CAN.KEAX.TO.W.0010.000000T0000Z-140510T2245Z/
CLAY MO-JACKSON MO-
526 PM CDT SAT MAY 10 2014

...THE TORNADO WARNING FOR NORTH CENTRAL JACKSON AND EAST CENTRAL
CLAY COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3920 9417 3921 9417 3921 9420 3928 9421
      3930 9399 3920 9399 3919 9403 3918 9404
TIME...MOT...LOC 2226Z 264DEG 18KT 3922 9415

$$

MOC177-102245-
/O.CON.KEAX.TO.W.0010.000000T0000Z-140510T2245Z/
RAY MO-
526 PM CDT SAT MAY 10 2014

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN RAY COUNTY
UNTIL 545 PM CDT...

AT 524 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 
WAS LOCATED NEAR ORRICK...AND MOVING EAST AT 20 MPH.

HAZARD...TORNADO AND GOLF BALL SIZE HAIL.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
         LIKELY.

LOCATIONS IMPACTED INCLUDE...
ORRICK...FLEMING AND CAMDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING TORNADOES. TAKE COVER IN A
BASEMENT OR STORM SHELTER NOW!

&&

LAT...LON 3920 9417 3921 9417 3921 9420 3928 9421
      3930 9399 3920 9399 3919 9403 3918 9404
TIME...MOT...LOC 2226Z 264DEG 18KT 3922 9415

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

CDB
374 
WWUS53 KEAX 102231
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
531 PM CDT SAT MAY 10 2014

MOC177-102245-
/O.CON.KEAX.TO.W.0010.000000T0000Z-140510T2245Z/
RAY MO-
531 PM CDT SAT MAY 10 2014

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN RAY COUNTY
UNTIL 545 PM CDT...

AT 529 PM CDT...A CONFIRMED TORNADO WAS LOCATED NEAR ORRICK...AND
MOVING EAST AT 20 MPH.

HAZARD...DAMAGING TORNADO AND GOLF BALL SIZE HAIL.

SOURCE...RADAR CONFIRMED TORNADO. ADDITIONALLY... LIVE MEDIA 
STREAMING CONFIRMS A CIRCULATION ON THE GROUND.  
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT 
WITHOUT          SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
DAMAGE          TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE 
DAMAGE IS          LIKELY.

LOCATIONS IMPACTED INCLUDE...
FLEMING AND CAMDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING TORNADOES. TAKE COVER IN A
BASEMENT OR STORM SHELTER NOW!

&&

LAT...LON 3920 9417 3921 9417 3922 9419 3928 9417
      3930 9399 3920 9399 3919 9403 3918 9404
TIME...MOT...LOC 2230Z 283DEG 18KT 3921 9413

TORNADO...OBSERVED
HAIL...1.75IN

$$

CDB
649 
WWUS53 KEAX 102236
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
536 PM CDT SAT MAY 10 2014

MOC177-102245-
/O.CON.KEAX.TO.W.0010.000000T0000Z-140510T2245Z/
RAY MO-
536 PM CDT SAT MAY 10 2014

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL RAY COUNTY
UNTIL 545 PM CDT...

AT 533 PM CDT...A CONFIRMED TORNADO WAS LOCATED NEAR ORRICK...AND 
MOVING EAST AT 20 MPH.

HAZARD...DAMAGING TORNADO AND GOLF BALL SIZE HAIL.

SOURCE...RADAR CONFIRMED TORNADO AS WELL AS LIVE MEDIA VIDEO.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
         LIKELY.

LOCATIONS IMPACTED INCLUDE...
FLEMING AND CAMDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING TORNADOES. TAKE COVER IN A
BASEMENT OR STORM SHELTER NOW!

&&

LAT...LON 3920 9417 3925 9416 3926 9399 3920 9399
      3919 9403 3918 9404
TIME...MOT...LOC 2236Z 281DEG 19KT 3921 9409

TORNADO...OBSERVED
HAIL...1.75IN

$$

CDB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this tornado warning went out at May 10, 3:32 PM CDT, 1 hour 43 minutes earlier.

Area forecast discussion, May 10, 3:32 PM CDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
332 PM CDT Sat May 10 2014

.DISCUSSION...
Issued at 331 PM CDT SAT MAY 10 2014

Primary concern in the next several days will be severe storm
chances across the area. Ongoing convection will expand eastward
this afternoon and this evening, with additional redevelopment
possible in far eastern Kansas by early evening. MUCAPE in the
3000-4000 J/kg range and bulk shear around 50 kts will support
supercellular structures and very large hail. Storm bases are
currently around 5-6 kft, possibly also supporting damaging winds
but decreasing the tornado threat. A warm front currently stretching
southeast from Maryville through Marshall, MO will continue to lift
northeast, and may serve as the only focus for isolated tornado
potential this afternoon.

Storms will begin to weaken after dark as surface-based instability
decreases in the warm sector, and the warm front should lift into
IA. Any ongoing storms will begin to lift back to the north as the
low-level jet increases tonight, and could strengthen slightly
towards daybreak, but are not expected to become severe.

For Sunday, most daytime severe activity should focus along the warm
front in southern Iowa, far southeast Nebraska, and possibly
portions of northeast Kansas. These storms will very likely be
severe along the warm front, but should stay mainly north of the CWA
until the boundary starts pushing southeastward after 00z. The main
hazards should be damaging winds and perhaps some severe hail as the
storms make their southeastward push later in the evening, and the
most likely period for severe weather on Sunday for the majority of
the CWA should be between 8 PM - 2 AM along the cold frontal
boundary.

The boundary may still linger in the far southeastern CWA when it
re-fires on Monday afternoon, but the period for any strong to
severe storms will be rather brief. Afterward, a few post-frontal
showers may linger across central MO, but much quieter and cooler
conditions are expected.

Little to no change to the extended forecast period. The main story
for most of next week will be cooler temperatures and a few small
chances for light rain showers.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday Afternoon)
Issued at 1233 PM CDT SAT MAY 10 2014

Isolated thunderstorms are expected to develop across the region this
afternoon, and will spread eastward during the evening. Some of these
storms could be severe. Additional, weaker thunderstorms are expected
from the overnight hours through Sunday, and should focus mainly in
northeast KS and far northwest MO through Sunday afternoon. In areas
not impacted by thunderstorms, ceilings should stay mainly VFR and
winds will be breezy out of the south.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

DISCUSSION...Laflin
AVIATION...Laflin
Hazardous weather outlook, May 10, 12:20 PM CDT, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1220 PM CDT SAT MAY 10 2014

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-111730-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
1220 PM CDT SAT MAY 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS THE POTENTIAL FOR SEVERE WEATHER THIS AFTERNOON AND
EVENING. STORMS ARE EXPECTED TO DEVELOP ALONG A LINE FROM SOUTHEAST
KANSAS THROUGH NORTHWEST MISSOURI IN THE EARLY TO MID- AFTERNOON HOURS.
ADDITIONAL ISOLATED STORMS WILL DEVELOP ACROSS MISSOURI. THESE STORMS
WILL HAVE THE POTENTIAL TO PRODUCE VERY LARGE HAIL...SOME DAMAGING
WINDS...AND PERHAPS AN ISOLATED TORNADO.

ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED TO MOVE INTO NORTHEASTERN
KANSAS AND NORTHWESTERN MISSOURI AFTER MIDNIGHT AND MAY CONTINUE INTO
SUNDAY MORNING WITH THE POTENTIAL TO PRODUCE LARGE HAIL.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

 SEVERE WEATHER WILL BE POSSIBLE SUNDAY NIGHT ACROSS THE ENTIRE
 OUTLOOK AREA. THE MAIN HAZARDS WITH THESE STORMS WILL BE DAMAGING
 WINDS AND LARGE HAIL.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

In the hours before

Local storm report, May 10, 5:00 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
500 PM CDT SAT MAY 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     HAIL             CONCEPTION              40.25N 94.68W
05/10/2014  E1.75 INCH       NODAWAY            MO   TRAINED SPOTTER

&&
Local storm report, May 10, 5:03 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
503 PM CDT SAT MAY 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0449 PM     HAIL             4 WNW TRENTON           40.10N 93.69W
05/10/2014  E1.75 INCH       GRUNDY             MO   EMERGENCY MNGR

&&

PMURRAY
Local storm report, May 10, 5:05 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
505 PM CDT SAT MAY 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             3 W ATCHISON            39.56N 95.19W
05/10/2014  E1.25 INCH       ATCHISON           KS   NWS EMPLOYEE

&&

LAFLIN
Local storm report, May 10, 5:12 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
512 PM CDT SAT MAY 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             2 NW MISSOURI CITY      39.26N 94.31W
05/10/2014  E1.50 INCH       CLAY               MO   TRAINED SPOTTER

            DIME TO PING PONG BALL SIZED HAIL.

&&

PMURRAY
Local storm report, May 10, 5:14 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
514 PM CDT SAT MAY 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 PM     HAIL             4 WSW CLAYCOMO          39.17N 94.56W
05/10/2014  E1.25 INCH       CLAY               MO   PUBLIC

            REPORT VIA SOCIAL MEDIA. TIME ESTIMATED.

&&

PMURRAY
Local storm report, May 10, 5:15 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
515 PM CDT SAT MAY 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     HAIL             BRIMSON                 40.14N 93.74W
05/10/2014  E2.00 INCH       GRUNDY             MO   EMERGENCY MNGR

&&

LAFLIN

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 2:38 PM CDTSpecial Weather StatementEAXNodaway52 min
May 10, 2:43 PM CDTSevere Thunderstorm WarningEAXHolt, Nodaway47 min
May 10, 3:18 PM CDTSevere Thunderstorm WarningEAXGentry, Nodaway, Worth42 min
May 10, 3:54 PM CDTSevere Thunderstorm WarningEAXAtchison, Holt, Nodaway51 min
May 10, 3:57 PM CDTSevere Thunderstorm WarningEAXGentry, Harrison48 min
May 10, 4:14 PM CDTSevere Thunderstorm WarningEAXClay, Platte46 min
May 10, 4:20 PM CDTSevere Thunderstorm WarningEAXClay, Clinton40 min
May 10, 4:33 PM CDTSevere Thunderstorm WarningEAXGentry, Nodaway57 min
May 10, 4:40 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Harrison, Mercer50 min
May 10, 4:50 PM CDTSevere Thunderstorm WarningEAXBuchanan, Platte40 min
May 10, 4:56 PM CDTSevere Thunderstorm WarningEAXClay, Jackson, Lafayette, Ray49 min
May 10, 5:22 PM CDTSevere Thunderstorm WarningEAXDeKalb, Gentry53 min
May 10, 5:25 PM CDTSevere Thunderstorm WarningEAXGrundy, Linn, Livingston, Sullivan50 min
May 10, 5:28 PM CDTSevere Thunderstorm WarningEAXBuchanan, Platte47 min
May 10, 5:37 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Livingston53 min
May 10, 5:42 PM CDTTornado WarningEAXLafayette, Ray33 min
May 10, 5:58 PM CDTSevere Thunderstorm WarningEAXAdair, Linn, Macon, Sullivan47 min
May 10, 6:02 PM CDTTornado WarningEAXCarroll, Lafayette, Ray28 min
May 10, 6:10 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Livingston50 min
May 10, 6:27 PM CDTSevere Thunderstorm WarningEAXCarroll, Lafayette, Saline48 min
May 10, 6:29 PM CDTSevere Thunderstorm WarningEAXPlatte61 min
May 10, 6:37 PM CDTSevere Thunderstorm WarningEAXAdair, Macon53 min
May 10, 6:59 PM CDTTornado WarningEAXMacon16 min

Nearby

Tornado Warnings in Missouri, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.